Some permanence properties of C*-unique groups
Publication in refereed journal


Times Cited
Web of Science3WOS source URL (as at 11/01/2021) Click here for the latest count
Altmetrics Information
.

Other information
AbstractWe will study some permanence properties of C*-unique groups in details. In particular, normal subgroups and extensions will be considered. Among other interesting results, we prove that every second countable amenable group with an injective finite-dimensional representation (not necessarily unitary) is a retract of a C*-unique group. Moreover, any amenable discrete group is a retract of a discrete C*-unique group. (C) 2003 Elsevier Inc. All rights reserved.
All Author(s) ListLeung CW, Ng CK
Journal nameJournal of Functional Analysis
Year2004
Month5
Day15
Volume Number210
Issue Number2
PublisherACADEMIC PRESS INC ELSEVIER SCIENCE
Pages376 - 390
ISSN0022-1236
eISSN1096-0783
LanguagesEnglish-United Kingdom
Keywordsamenable groups; C*-unique groups; induced representations
Web of Science Subject CategoriesMathematics; MATHEMATICS

Last updated on 2021-12-01 at 00:34